# SDR UHLA2008122000057

- Difficulty date: December 20, 2008
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 11,359 hours, 7,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LT SHEAR PANEL BETWEEN FR87 AND 88.  REPLACED LT SHEAR PLATE IAW SRM 51-42-01 AND 51-42-02.
